# SDR SIM2008F00024

- Difficulty date: September 8, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Fuel Qty Indi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE CREW REPORTED TANK 1 FUEL QUANTITY WENT FROM DASHES TO 0 IN FLIGHT. CREW DECLARED FUEL EMERGENCY TO GET PRIORITY HANDLING. ACFT REMOVED FROM SERVICE. PERFORMED TROUBLESHOOTING IN REF TO FIM 27-43-0-810-802-A REMOVED AND REPLACED BACK UP SYSTEM CUT OUT SWITCH. OPS CHECK GOOD IAW AMM 27-40-00.  OPS CHECK GOOD. ACFT RETURNED TO SERVICE. (K)
